Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for side effects of pedicloryl syrup

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5905 Questions

default
Posted on Sat, 11 Oct 2014 in Sleep Disorders
Question: sir I am from kolaghat, west bengal. My child (2.8 year old, weight 11.0 kg) ecently fell off from table of about 3.5 foot on 3rd september 14 and back ogf her head was little bulgibg. also cried, but not gone senseless or not vomiting. within 24 hrs she did not vomit. also on 5th sep we consulted Dr Santanu Ray XXXXXXX He said no problem, if vomits then do CT scan. But on 6th sep on evening and and at noon she was taking breath by mouth , but no cold or runny nose detected, local doc said no sign of cold but you may do a scan. Then i due to fear I went to scan centre on 8th sep whre at 9.30 am they gave her Pedicloryl syrup 7.5 ml(i told them to consult with doc but not listened). She fell asleep, scan done report got normal. When we returned home at about 12:30 pm in noon her sleep broken, but she looked intoxicated, only could open her eyes.. but cold not ;ift her hand or legs. After 10 to 15 minutes minutes she tried to stand but could not stand stably as she felling off on bed and she had no control on her hand and legs, also she could not properly talk as her tounge behaved like an intoxicated person. Suddenly she fell off on bed with eyes open and slept instsntly with snoring sound. Then after 10 to 15 minutes again she wakes up and tried to spell a b c d as she found trouble to speak, her pronounciation got mixed up. After 3 hrs sleep she nearly returned to normal., but her voice sound slightly different and speaking less. Then On 8th sep we went to XXXXXXX Dr Santanu ray and he said it may be due to sedative and weakness or convulsion. He suggested for MRI, EEG, On same day she was again charged Pedicloryl at Park clinic XXXXXXX 1st 3ml and then 4.5 ml but she did not slept and after 5 hrs of time she diid not slept. So we returned home and cold not do mri/eeg. From then on she found tired after 3 hrs of wake time, and not running or behaving as before , slightly lathergic, some memory loss or whatever we could not found . Before 8th sep she smiled upon waking from sleep in morning, but not did that after 8th sep. Also usully jumped on my chest in sitting condition but showing after 8 th sep she got tired after doing so. Her energy got reduced, if she goes in sunlight then got tired and as if she had weakness. Then at 16 th sep we went to Belle Vue clinic XXXXXXX and Dr XXXXXXX bhattacharya(neuro) saw her and told that due to jerk aand sedative nerve weakness occured. She will get well soon no eed to worry. He gabe Bethadoxin- 12 m syrup 5 ml twice daily for one month and Nootropil 2.5 ml twice daily for 2 month. Now I gone over confusing statement on website that nootropil is not suitable for age less than 16 year but give to child over 4 years according to weight. Also not stop nootropil abruptly but he said stop after 2 mnths. Also i phoneed Dr R bhatta that bethadoxin12 5 ml twice is adult dose as on bottle label. then he said give 2.5 ml twice. So i did not start the medicine. Now from 18 the sep she showing some improvement, but again feeling unwell due to cough and cold. What to do either use the medicine or not to charge. Does she had convulsion or stroke due to pedicloryl . Is there chance of epilepsy or abnormality later please answwer
doctor
Answered by Dr. Sudhir Kumar 20 minutes later
Brief Answer:
The child's symptoms are related to pedichloryl.

Detailed Answer:
Hi,

Thank you for posting your query.

I have noted the details of your daughter.

First of all, I would like to reassure you that your child is not suffering from any serious illness and she would recover.

The most likely cause of her drowsiness and weakness is pedichloryl syrup.

We expect good improvement in the next few weeks.

As of now, she can be given nootropil (piracetam) syrup, it is safe in my experience.

If she is taking normal diet, then, bethadoxin syrup is not needed.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Lab Tests

Recent questions on  Ct scan

doctor1 MD

I am experiencing a partial vision loss - probably a TIA - what will happen when I go to the emergency room?? YYYY@YYYY

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work...

doctor1 MD

I got real dizzy and kinda lost tempory balance and experienced double vision but only for 30 seconds, twice yesterday. I am in good health at 78...

doctor1 MD

Sir, My right side floating rib hits somewhere and I am having pain while moving side to side when I sleep. Feels like the rib is hitting some...